# SDR DXTA200501132

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145104
- Part serial: A0363
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 136 hours, 85 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE / SLATS DEPLOYED.  FLAPS FAILED APPROX 1 DEGRESS 14,000 FT MSL 230 KIAS.  SLOWED TO 180 KIAS STILL FAIL.  PERFORMED FLAP SYSTEM OPS CHECK & COULD NOT FIND ANY FAULTS.  REMOVED & REPLACED LT & RT FLAP RESOLVERS IAW CE-750 MM CH 27-52-00.  PERFORMED FLAP SYSTEM RIGGING & OPS CHECK IAW CE-750 MM CH 27-50-00.  OPS CHECKS GOOD.
